# SDR SWAA2021122255336

- Difficulty date: December 22, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 68,758 hours, 40,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

24ABC EMERGENCY LIGHT HOUSING NOT SECURE. ; / [01] SECURE EMERGENCY LIGHT HOUSING AT 24 ABC PER SIP
